PredniSONE Peripheral Neuropathy, Negative Responses, Tremors, Medication, Grandmother
I'm sorry if someone has covered this already... my grandmother is actually the one on Prednisone because she was diagnosed with peripheral neuropathy about a year and a half ago and I believe they recommended it to help her strengthen her muscles so she ... more »
I'm sorry if someone has covered this already... my grandmother is actually the one on Prednisone because she was diagnosed with peripheral neuropathy about a year and a half ago and I believe they recommended it to help her strengthen her muscles so she could walk. It has really taken a terrible toll as she is now unable to walk, and even using a walker can be stressful and difficult. Once she was put on Prednisone they continued to increase her dosage and because of it she now has terrible tremors. It kills me to watch her go through this and wish that I could fight the illness for her. I just want her to be able to eat without feeling so stressed out because her hands aren't steady. The doctor did say that the medication is causing her tremors, and we were relieved to find out that it wasn't Parkinson's, and now they are beginning to wean her off of the medication but she is still taking it at the moment. If anyone has finally tapered off from the medication, who originally had tremors, did you find that your tremors did go away once you were off the medication? How long before the shaking stopped and you felt better? I just want to give her hope that after she is off the medication there will be some relief. I feel awful knowing there is nothing I can really do but support and be there for her, and do some research. If anyone could help me with my questions it would be greatly appreciated. I'm sad to hear other people's terrible issues with this medication and as far as I know I have only heard negative responses to this drug, so it's unfortunate that in this day and age they haven't found something safer that has the same effect that doctors are looking for in a medication. I wish everyone a safe and happy recovery.